About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 857612, 7 pages
http://dx.doi.org/10.1155/2012/857612
Research Article

Homotopy Perturbation Method with an Auxiliary Term

1National Engineering Laboratory for Modern Silk, College of Textile and Engineering, Soochow University, 199 Ren-ai Road, Suzhou 215123, China
2Modern Textile Institute, Donghua University, Shanghai 200051, China

Received 2 October 2011; Accepted 17 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-H. He, “An elementary introduction to the homotopy perturbation method,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 410–412, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205–209, 2008. View at Zentralblatt MATH
  5. J.-H. He, “New interpretation of homotopy perturbation method,” International Journal of Modern Physics B, vol. 20, no. 18, pp. 2561–2568, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Rentoul and P. D. Ariel, “Extended homotopy perturbation method and the flow past a nonlinearly stretching sheet,” Nonlinear Science Letters A, vol. 2, pp. 17–30, 2011.
  7. M. A. Abdou, “Zakharov-Kuznetsov equation by the homotopy analysis method and Hirota's Bilinear method,” Nonlinear Science Letters B, vol. 1, pp. 99–110, 2011.
  8. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. H. He, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–3578, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. D. D. Ganji and S. H. H. Kachapi, “Analysis of nonlinear equations in fluids,” Progress in Nonlinear Science, vol. 2, pp. 1–293, 2011.
  11. D. D. Ganji and S. H. H. Kachapi, “Analytical and numerical methods in engineering and applied sciences,” Progress in Nonlinear Science, vol. 3, pp. 1–579, 2011.
  12. S. Q. Wang and J. H. He, “Nonlinear oscillator with discontinuity by parameter-expansion method,” Chaos, Solitons and Fractals, vol. 35, no. 4, pp. 688–691, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. L. Xu, “Application of He's parameter-expansion method to an oscillation of a mass attached to a stretched elastic wire,” Physics Letters A, vol. 368, no. 3-4, pp. 259–262, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. D. H. Shou and J. H. He, “Application of parameter-expanding method to strongly nonlinear oscillators,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 1, pp. 121–124, 2007. View at Scopus
  15. M. A. Noor, “Some iterative methods for solving nonlinear equations using homotopy perturbation method,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 141–149, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH